<< Previous Issue Kyungpook Mathematical Journal (Vol. 4, No. 1) Next Issue >>
Kyungpook Mathematical Journal 1961 Vol. 4, No. 1, 1—47
 Original Articles 
A Note on convergence classes
Chi Young Kim
Kyungpook Mathematical Journal 1961 Vol. 4, No. 1, 1—4
The infinitesimal transformations in the parameter group manifolds
Oul Yong Bark
Kyungpook Mathematical Journal 1961 Vol. 4, No. 1, 5—12
On the continuity of group operations of an L-Group with cp-ideal topology
Tae Ho Choe
Kyungpook Mathematical Journal 1961 Vol. 4, No. 1, 13—16
Conformal Collineations in recurrent spaces
Younki Chae
Kyungpook Mathematical Journal 1961 Vol. 4, No. 1, 17—21
On isomorphisms of little projective gtoups of cayley planes
Tae-il Suh
Kyungpook Mathematical Journal 1961 Vol. 4, No. 1, 23—47

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd